# SDR SWIA2020021848728

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED FS 280 LBL12 COMMON TO CROSS BEAM AND INTERCOSTAL         (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED ANGLE, REF CRJ700 SRM AND CRJ700 SRM RESTORED FINISH, REF. CRJ700 SRM AND REAPPLIED CIC, REF. CRJ700 SRM
